# SDR SWAA2022030730198

- Difficulty date: April 2, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 40,496 hours, 24,050 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FLOOR SUPPORT BROKEN AT STA.540 BL.0-BL.20L. / REMOVED DAMAGED CABIN FLOOR STRUCTURE AT BS 540 LBL 2 -LBL 22 PER SRM 51-40-02. INSTALLED NEW CABIN FLOOR STRUCTURE AT BS 540 LBL 2-LBL 22 PER SRM 51-40-02. DRILLED HOLES FOR FLOOR PANEL PER SRM 51-40-05. SEE NR# G643484 FOR WORK DONE.
